Alert archive / North Dakota / Wind Advisories in 2013

Wind Advisory 16, NWS Bismarck, ND

September 30, 201311 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Sep 30, 2013, 3:27 PM MDT for 11 counties in North Dakota. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2013, 3:27 PM MDT (21:27 UTC)
Expired
Sep 30, 2013, 7:51 PM MDT
In force
4 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Mercer County, ND, Oliver County, ND, Slope County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 145 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2013-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2013-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2151 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

774 
WWUS73 KBIS 302127
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
427 PM CDT MON SEP 30 2013

...WIND ADVISORY FOR FAR SOUTHWEST NORTH DAKOTA LATE THIS
AFTERNOON AND EVENING...

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA TUESDAY...

.STRONG WEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS FAR
SOUTHWEST NORTH DAKOTA LATE THIS AFTERNOON AND EVENING. THIS
INCLUDES BEACH...MEDORA...BOWMAN AND AMIDON.

STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY
MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON...
MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY
TUESDAY EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING OUTDOORS
ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ031-032-040-043-010200-
/O.NEW.KBIS.WI.Y.0016.130930T2127Z-131001T0200Z/
GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN
327 PM MDT MON SEP 30 2013

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* TIMING...LATE THIS AFTERNOON AND TONIGHT.

* WINDS...WEST WINDS WITH GUSTS TO 50 MPH. 

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE
  WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NDZ002>005-010>013-021>023-025-036-037-010200-
/O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
427 PM CDT MON SEP 30 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
TUESDAY...

* TIMING...TUESDAY MORNING AND AFTERNOON.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
2 follow-up statements
630 
WWUS73 KBIS 302251
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
551 PM CDT MON SEP 30 2013

...WIND ADVISORY FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA LATE
THIS AFTERNOON AND EVENING...

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA TUESDAY...

.STRONG WEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS SOUTHWEST
AND SOUTH CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EVENING.
THIS INCLUDES BEACH...MEDORA...BOWMAN...AMIDON...KILLDEER...NEW
SALEM...HAZEN...CARSON AND HETTINGER.

STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY
MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON...
MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY
TUESDAY EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING
OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ018>020-033-034-041-042-044-045-010200-
/O.EXA.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/
DUNN-MERCER-OLIVER-STARK-MORTON-HETTINGER-GRANT-ADAMS-SIOUX-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
DICKINSON...MANDAN...MOTT...ELGIN...HETTINGER...FORT YATES
551 PM CDT MON SEP 30 2013 /451 PM MDT MON SEP 30 2013/

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

* TIMING...LATE THIS AFTERNOON AND THIS EVENING.

* WINDS...WEST WINDS WITH GUSTS TO 50 MPH.

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE 
  WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NDZ031-032-040-043-010200-
/O.CON.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/
GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN
451 PM MDT MON SEP 30 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* TIMING...LATE THIS AFTERNOON AND THIS EVENING.

* WINDS...WEST WINDS WITH GUSTS TO 50 MPH.

* IMPACTS...MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE 
  WORKING OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NDZ002>005-010>013-021>023-025-036-037-010700-
/O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
551 PM CDT MON SEP 30 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
TUESDAY...

* TIMING...TUESDAY MORNING AND AFTERNOON.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD
762 
WWUS73 KBIS 010151
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
851 PM CDT MON SEP 30 2013

...WIND ADVISORY FOR PARTS OF NORTH CENTRAL AND MOST OF EASTERN
NORTH DAKOTA TUESDAY...

.STRONG WEST WINDS...WITH GUSTS TO 40 MPH...WILL DEVELOP TUESDAY
MORNING EAST OF A LINE FROM BOWBELLS AND STANLEY...TO GARRISON...
MCCLUSKY AND STEELE.THE STRONG WINDS WILL SUBSIDE BY EARLY TUESDAY
EVENING.

MOTORISTS DRIVING HIGH PROFILE VEHICLES AND THOSE WORKING
OUTDOORS ON ELEVATED STRUCTURES SHOULD USE CAUTION.

NDZ018>020-031>034-040>045-010300-
/O.CAN.KBIS.WI.Y.0016.000000T0000Z-131001T0200Z/
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN...
BOWMAN...HETTINGER...FORT YATES
851 PM CDT MON SEP 30 2013 /751 PM MDT MON SEP 30 2013/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

WIND GUSTS TO 35 MPH ARE STILL POSSIBLE ACROSS SOUTH CENTRAL NORTH
DAKOTA TONIGHT. 

$$

NDZ002>005-010>013-021>023-025-036-037-011000-
/O.CON.KBIS.WI.Y.0015.131001T1500Z-131002T0000Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...STEELE...JAMESTOWN
851 PM CDT MON SEP 30 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
TUESDAY...

* TIMING...TUESDAY MORNING AND AFTERNOON.

* WINDS...WESTERLY...SUSTAINED AT 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...HIGH PROFILE VEHICLES SHOULD USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AYD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Sep 30, 2:23 PM MDT, 1 hour 4 minutes earlier.

Area forecast discussion, Sep 30, 2:23 PM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
323 PM CDT MON SEP 30 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)

ISSUED AT 323 PM CDT MON SEP 30 2013

FORECAST HIGHLIGHTS WILL BE PRECIPITATION CHANCES THROUGH THIS
EVENING...AND STRONG WINDS TUESDAY MORNING/AFTERNOON.

UPPER LEVEL JET STREAK ALOFT WITH A STRONG MID LEVEL S/WV MOVING
EAST INTO SOUTHERN SASKATCHEWAN...GENERATING CLOUDS AND SHOWERS
CURRENTLY OVER CENTRAL/EASTERN MONTANA. EXPECT THESE CLOUDS AND
SHOWERS TO CONTINUE EAST ACROSS WEST AND CENTRAL NORTH DAKOTA
MID/LATE AFTERNOON THROUGH THIS EVENING. SURFACE OBSERVATIONS DO
INDICATE SOME OF THIS PRECIPITATION REACHING THE GROUND...BUT
UNCERTAIN HOW MUCH GIVEN CIGS AT OR ABOVE 10K FEET AGL. WILL THUS
KEEP POPS AT ISOLATED-SCATTERED FOR NOW AND LET FUTURE UPDATES
ADJUST.

DRY AIR ADVECTION BEHIND THIS SYSTEM TONIGHT INTO TOMORROW ALONG
WITH STRONG WEST WINDS DEVELOPING. WILL GO WITH A WIND ADVISORY
FOR PORTIONS OF NORTHWEST AND CENTRAL NORTH DAKOTA WHERE THE
STRONGER MID LEVEL WINDS LOOK TO RESIDE...WHICH SHOULD EASILY MIX
TO THE SURFACE GIVEN THE STEEP LAPSE RATES ADVERTISED. WHILE IT
WILL BE BREEZY FAR WEST AND ACROSS MY SOUTHERN COUNTIES...AT THIS
TIME MODELS DO NOT SUPPORT WIND ADVISORY CRITERIA MAGNITUDES FOR
THESE AREAS...REMAINING MOSTLY BELOW 30 MPH. WE WILL CONTINUE TO
REEVALUATE AS NEWER MODEL GUIDANCE ARRIVES THIS EVENING AND LATER
TONIGHT.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 323 PM CDT MON SEP 30 2013

FOCUS IN THE LONG TERM IS ON THE CHANCES AND FORM OF PRECIPITATION
FRIDAY NIGHT INTO SATURDAY.

STARTING 00 UTC THURSDAY 12 UTC MODELS ARE IN GOOD AGREEMENT OF
BRINGING A CLOSED UPPER LEVEL LOW INTO THE NORTHWESTERN STATES.
THURSDAY INTO FRIDAY A DEEP UPPER LEVEL TROUGH DEVELOPS AND
PROPAGATES ACROSS THE WESTERN CONUS.

BY FRIDAY AFTERNOON INTO SATURDAY THE 12 UTC GFS AND GEM SHOW THE
UPPER LEVEL LOW OVER THE CENTRAL PLAINS STATES. THESE SOLUTIONS SHOW
VERY LITTLE IF ANY PRECIPITATION OVER THE SOUTHERN PART OF NORTH
DAKOTA FRIDAY NIGHT AND SATURDAY. THESE SOLUTIONS ALSO SHOW WARM
ENOUGH TEMPERATURES THAT ALL PRECIPITATION WOULD BE RAIN.

THE LATEST 12 UTC ECMWF IS AN OUTLIER WITH THE FRIDAY SATURDAY
SYSTEM. THE 12 UTC ECMWF HAS THE TROUGH INTO THE CENTRAL CONUS A BIT
SOONER AND IS SHALLOWER THAN THE GFS AND GEM SOLUTIONS. THE REAL DIFFERENCE
IN THE SOLUTIONS IS WITH THE PLACEMENT OF THE CLOSED UPPER LEVEL
LOW...WHICH IS FURTHER NORTH INTO SOUTH DAKOTA FRIDAY AFTERNOON AND
EVENING.

THIS ECMWF SOLUTION WOULD SUGGEST A GOOD CHANCE OF PRECIPITATION
SOUTH OF HIGHWAY 2 AND EAST OF HIGHWAY 83 IN NORTH DAKOTA. THE ECMWF
SOLUTION IS ALSO CONSIDERABLY COOLER...WITH SUB-FREEZING
TEMPERATURES AT 850MB. THIS WOULD SUGGEST NORTH DAKOTA COULD SEE ITS
FIRST CHANCE AT SOME WINTRY PRECIPITATION FRIDAY NIGHT INTO SATURDAY
MORNING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)

ISSUED AT 330 PM CDT MON SEP 30 2013

WINDS WILL BE THE MAIN AVIATION CONCERN. A COLD FRONT WILL MOVE
ACROSS THE STATE THIS AFTERNOON AND TONIGHT WITH WESTERLY WINDS
INCREASING TO 20-30KTS AND GUSTS AROUND 40KTS POSSIBLE.
OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. WILL
INCLUDE VCSH FOR AN AREA OF PRECIPITATION NOW OVER EASTERN MONTANA
WHICH WILL MOVE ACROSS WEST AND CENTRAL NORTH DAKOTA LATER THIS
AFTERNOON THROUGH THIS EVENING. UNCERTAIN HOW MUCH OF THE RADAR
RETURNS ARE ACTUALLY HITTING THE GROUND.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 7 PM CDT TUESDAY FOR NDZ002>005-
010>013-021>023-025-036-037.

&&

SHORT TERM...NH
LONG TERM...MM
AVIATION...JNS/NH
Hazardous weather outlook, Sep 30, 1:25 PM MDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
225 PM CDT MON SEP 30 2013

NDZ002>005-010>013-021>023-025-036-037-011930-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-
225 PM CDT MON SEP 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST WINDS WILL DEVELOP TUESDAY MORNING AND CONTINUE
TUESDAY AFTERNOON. SUSTAINED WINDS TO 35 MPH AND GUSTS TO 40 MPH
ARE EXPECTED. TRAVEL WILL BECOME HAZARDOUS FOR HIGH PROFILE
VEHICLES. PLEASE SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-009-017>020-031>035-040>048-050-051-011930-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
225 PM CDT MON SEP 30 2013 /125 PM MDT MON SEP 30 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BREEZY CONDITIONS ARE EXPECTED TUESDAY ACROSS WESTERN AND CENTRAL
NORTH DAKOTA. SUSTAINED WINDS TO 30 MPH WITH GUSTS OVER 35 MPH
ARE EXPECTED. TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE
VEHICLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 1:46 PM MDTWind AdvisoryBISBottineau, Burke, Foster, Kidder, McHenry, Mountrail and 6 more26 hr

Nearby

Wind Advisories in North Dakota, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.